Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 508026, 4 pages
http://dx.doi.org/10.1155/2013/508026
Research Article

On the Approximation of Generalized Lipschitz Function by Euler Means of Conjugate Series of Fourier Series

Department of Pure & Applied Mathematics, Guru Ghasidas University, Koni, Bilaspur 495009, India

Received 8 August 2013; Accepted 26 September 2013

Academic Editors: K. A. Gepreel and Q. Xie

Copyright © 2013 Jitendra Kumar Kushwaha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jitendra Kumar Kushwaha, “On the Approximation of Generalized Lipschitz Function by Euler Means of Conjugate Series of Fourier Series,” The Scientific World Journal, vol. 2013, Article ID 508026, 4 pages, 2013. https://doi.org/10.1155/2013/508026.